EconPapers    
Economics at your fingertips  
 

Stability analysis and stabilisation for a class of 2-D nonlinear discrete systems

Shuxia Ye and Weiqun Wang

International Journal of Systems Science, 2011, vol. 42, issue 5, 839-851

Abstract: This article is concerned with stability analysis and stabilisation problems for a class of two-dimensional (2-D) nonlinear discrete systems. First, the stability condition is derived for 2-D systems with nonlinearity by exploiting the Lyapunov method. Based on this result, a state feedback controller and an output feedback controller are designed to achieve stability for the closed-loop system. Next, H∞ controllers are given in terms of the linear matrix inequality (LMI). Finally, some numerical examples are used to illustrate the effectiveness of the results.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/00207721.2010.518255 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:tsysxx:v:42:y:2011:i:5:p:839-851

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/TSYS20

DOI: 10.1080/00207721.2010.518255

Access Statistics for this article

International Journal of Systems Science is currently edited by Visakan Kadirkamanathan

More articles in International Journal of Systems Science from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:tsysxx:v:42:y:2011:i:5:p:839-851